HealthBoards (
-   Human Papillomavirus (HPV) (
-   -   Abnormal Bleeding 6 Months After LEEP (

Crankyrobot3 10-09-2009 06:24 AM

Abnormal Bleeding 6 Months After LEEP
OK. I'm really freaking out right now.
I had the LEEP procedure in March 2009. I am a little late in scheduling my 6 month pap test (should have been two weeks ago, will have it next week).

When I went in for my 5 week follow up they told me everything looked OK down there and that everything had been removed.

Well, in the last week, I've been having abnormal bleeding and cramping. I had sex with my boyfriend about two weeks ago, and it was very...vigorous, but i can't imagine it did THAT MUCH damage. In addition, I took the morning after pill last week, and I would say that's all it was, but the bleeding started before I took the morning after pill.

Ugh...I'm so freaked out and scared. I really don't know what I would do if I had Cervical Cancer. Is it possible for it to spread that quickly?

All times are GMT -7. The time now is 02:50 AM.